hey i have been having these problems for over 3 months now , but it was only happening about once a week now its more like 2 out of every 3 days. so heres basicly what happens . i have muscle pains in my left side around my chest and heart which is also in my back and sometimes down my arm , and somtimes on my right side but mainly left. thats all bareable but i cant breath properly unless i burp and belch and then the burping wont stop for hours , now its almost ok when its durring the day and im up n active but as soon as my head hits that pillow theres no way i can sleep , if i try to sleep and i can get to the stage where im nearly asleep BAM i wake up my hearts racing and i cant breath then i burp which is very relieving but doesnt let me sleep as i need to be awake burping in order to control it , now after a few hours of burping and the occasional scary heart flutter i start getting acid burns up my throat from burping so much so that becomes pritty painfull , now i have tried bi carb and warm water, mylanta and quickies which do relieve and neutralise the burping and what not but the burping doesnt stop so all these things do is just make it slightly easyer to stay awake from what ever is stil making me burp . i have been to the drs and had a chest x ray everything was fine with that. then i went again and they said it was acid reflux and gave me some tablets called Nexium . which havent seemed to work yet . im not sure if it is acid reflux because it feels liek there is just a allot of preasuer inisde me which is causeing muscle pains and stopping me from breathging but then burping relieves it then the burping becomes all acidic and sort of waht i would imagine acide reflux would be. but primaraly i think its somting els ... but why cant i breath .. i need sleep please helpReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?